Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Notes


Journal: Math. Comp. 7 (1953), 272-275
DOI: https://doi.org/10.1090/S0025-5718-53-99350-8
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Fekete, ``Über die Verteilung der Wurzeln bei gewissen algebraischen Gleichungen mit ganzzahligen Koeffizienten,'' Math. Zeit., v. 17, 1923, p. 228-249. MR 1544613
  • [2] G. Pólya & G. Szegö, ``Über den transfiniten Durchmesser (Kapazitätskonstante) von ebenen und räumlichen Punktmengen,'' Jn. für die reine und angew. Math., v. 165, 1931, p. 4-49.
  • [8] G. Pólya & G. Szegö, ``Isoperimetric inequalities in mathematical physics,'' Annals of Math. Studies, no. 27, Princeton, 1951.
  • [4] W. Gross, ``Sul calcolo della capacità elettrostatica di unconduttore,'' Atti Accad. Naz. Lincei. Rend. Cl. Sci. Fis. Mat. Nat., s.8, v. 12, 1952, p. 496-506. MR 0051716 (14:519d)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-53-99350-8
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society